# SDR AALA200802538

- Difficulty date: September 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- Aircraft time: 70,496 hours, 37,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 15086
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT STATION 225 WEAK.  REPLACED BATTERY PACK AT STATION 225.  SYSTEM GROUND CHECKED NORMAL OPS.
